# SDR SWAA061080

- Difficulty date: March 23, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 56,425 hours, 51,725 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: 65C357406
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NLG W/W CEILING PANEL CRACKED AFT OF LT BRAKE MOUNT, BS 251.62, LBL 7.75.  MX FERRY TO DAL FOR REPAIRS.  REPAIRED PANEL PER SWA EA.
